manuscripta mathematica

, Volume 63, Issue 3, pp 255–291

Regularity for Signorini's problem in linear elasticity

  • Rainer Schumann
Article

DOI: 10.1007/BF01168371

Cite this article as:
Schumann, R. Manuscripta Math (1989) 63: 255. doi:10.1007/BF01168371

Abstract

We prove that the solution of the Signorini problem for an n-dimensional isotropic and homogeneous body belongs to the Hölder space C1+∝.

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Rainer Schumann
    • 1
  1. 1.Sektion MathematikKarl-Marx-UniversitätLeipzig

Personalised recommendations